# SDR QXEA200700389

- Difficulty date: February 26, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 21,602 hours, 31,283 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Unknown
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YVR FLIGHT NR 2029, AFTER TAKEOFF DURING FLAP RETRACTION GOT NR 1 ENGINE HYD PUMP CAUTION LIGHT.  PRESSURE INDICATED 2000 PSI ON BOTH STANDBY AND MAIN NR 1 HYDRAULIC PRESSURE GAUGES.  WHEN FLAPS WERE UP ALL INDICATIONS WENT BACK TO NORMAL.  NO OTHER CAUTION LIGHTS NOTED.  PERFORMED EA CHECKLIST.  MAINTENANCE INSPECTED NR 1 HYDRAULIC SYSTEM FOR LEAKS.  NO LEAKS NOTED.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
